Hey James; I had a call from my doc's office the other day because I had ordered another prescript
ion of the az and he said he wanted me to either stop the az or the remicade; my choice but he preferred if I stayed on the Remi. I chose the Remi too, but he said the reason was the high incidence of lymphoma if taking the two together. So my question to you is....did you have any symptoms when you stopped taking the azth cold turkey? I asked if I needed to slowly stop, and he said no, just stop. I've had a few cramping pains, but I can't tell if it's because of stopping the az or if it's the antibiotic I had to start taking on Friday for a sinus infection. Geez, one thing or another, huh? Thanks for any info James!
Remicade - will have my 19th infusion on December 27.
Imuran - 100 mgs....taken before bedtime
Vitamin B-12/Biotin, Probiotics
"Life is short -- make fun of it"
Co-Moderator for the UC Forum